# SDR DALA2023032702354

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 48,405 hours, 25,183 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Uknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3130, L EMERGENCY EXIT DOOR LIGHT ANNUNCIATED IN FLIGHT. PRESSURIZATION WAS NORMAL THROUGHOUT FLIGHT. WHISTLING NOISE AT DOOR. LIGHT EXTINGUISHED DURING DECENT. CORRECTIVE ACTION: INSP LT OVERWING EXIT DOOR PER A319 TSM 52-21-00, NO DEFECT NOTED. VERIFIED DOOR SEALED PROPERLY. A/C OK FOR SVC. (LP 4070944)
